# SDR MMS2002F00000

- Difficulty date: August 28, 2002
- Submitted: September 4, 2002
- Operation: Air carrier
- Aircraft: N316OT
- Make and model: Airtrc AT301
- Aircraft serial: 3010478
- Engine: Pwa R134053
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bearing
- Part number: 288935
- Condition: Worn
- Location: Engine
- Part time: 828 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENGINE OIL CHIP LIGHT CAME ON AFTER TAKE OFF.  RETURNED AND LANDED.  FOUND METAL IN OIL AND FILTER.  REMOVED PROP AND THRUST BEARING COVER.  FOUND THRUST BEARING BALLS SEVERLY WORN AND BALL CAGE BROKEN.  REMOVED GEAR REDUCTION CASE AND REWORKED BY OVERHAUL FACILITY.
